# SDR SWAA2022031183038

- Difficulty date: July 17, 2019
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N750SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29802
- Aircraft time: 70,914 hours, 41,553 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TANK PANEL 632CB MATING SURFACE HAS CORROSION ON EDGE / EVALUATED CORROSION ON EDGE AT MATING SURFACE ON RIGHT WING TANK PANEL 632CB IAW B737 SRM 57-20-01-2R-1 FIGURE 203 CIRCLE NOTE A. REPAIR WOULD NOT ALLOW LAND TO BE FLAT WITHIN 0.005'. ORDERED AND RECIEVED SERVICEABLE PANEL FOR RIGHT WING TANK PANEL 632 CB IAW B737 SRM 51-10-02-0G-0 STEP 9 A(2) AND IPC 28-11-11-02. ATAG #QB0255
